I am 74yrs old and have been on different meds over the years. As of now i am taking actos once a day, glumetza 2tabs once a day, gliburide one in am and 1/2 before dinner. They just added januvia because my hba1c was 7.3. My question is, do i take all these in the am? my glu was 64 when i woke this am. ate breakfast and it went to 140 so i took the meds??? fear of polydrug issues..
Are you seeing an endocrinologist or just a regular PCP? Endos are best qualified to manage diabetes medication. I would ask the doctor who prescribed the meds how you should take them. Also let him know you are quite low when you get up, especially if that 64 is typical. If you are 64 on awakening, you might have been lower during the night which is dangerous.How are your numbers two hours after all your meals? If they are high, then it might be time to start insulin. 7.3 is a bit high. If you have been type 2 for many years, eventually your body stops producing enough insulin on its own.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.